How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. PG Your Own Question
Dr. PG
Dr. PG, Ophthalmologist
Category: Eye
Satisfied Customers: 2337
Experience:  MBBS, MD (Ophthalomology)
9208484
Type Your Eye Question Here...
Dr. PG is online now
A new question is answered every 9 seconds

I get a red rihgt eye and have high blood pressure under cntrol

This answer was rated:

I get a red right eye and have high blood pressure under cntrol with meds . My eye doctor perscribed lotemax . It returns monthly while asleep. He said my eye was normal. Blood pressure reads most of time between 120/79  and 120/70.I get numbness in hands also .

Dr. PG :

hi

Dr. PG :

are you present online?

JACUSTOMER-jjbqh272- :

yes

Dr. PG :

since when are you getting these episodes of redness in the eye?

JACUSTOMER-jjbqh272- :

about three months

Dr. PG :

ok

Dr. PG :

since when are you on asprin?

JACUSTOMER-jjbqh272- :

about four months

Dr. PG :

ok

Dr. PG :

how many days does it take for the redness to resolve/

JACUSTOMER-jjbqh272- :

with drops 1 day and now that i think about it my has turned red for 7 months now

Dr. PG :

ok

Dr. PG :

is the redness red like color of blood?

Dr. PG :

are there any other symptoms like itching, irritation, discharge etc/

JACUSTOMER-jjbqh272- :

just like a blood shot eye ,my eye doctor said my eye was fine

Dr. PG :

ok

Dr. PG :

what you are describing seems like a subconjunctival hemorrhage

Dr. PG :

this is bleeding in the superficial white portion of eye

Dr. PG :

the commonest cause is sudden increase in blood pressure

Dr. PG :

but since your blood pressure is normal, this does not seem the cause

Dr. PG :

the other possibility is blood thinning

JACUSTOMER-jjbqh272- :

is it elevating while i sleep

Dr. PG :

this can be due to the asprin that you started 4 months ago

JACUSTOMER-jjbqh272- :

should i stop taking the low dose aspirin

Dr. PG :

if your blood pressure gets elevated while sleeping and you get the hemorrhage in your eye on getting up in the morning, then the cause might be sudden increase in blood pressure

Dr. PG :

then you need to see your medical specialist for change of medicine

Dr. PG :

also you might need otherinvestigations

JACUSTOMER-jjbqh272- :

suh as

Dr. PG :

a single episode of subconjunctival hemorrhage can occr without any concern

Dr. PG :

but since you have had multiple episodes, you need investigations like blood platelet levels, clotting time, PTK, protein C and protein S levels

Dr. PG :

rarely there might be an abnormality detected on these tests which might need teatment

JACUSTOMER-jjbqh272- :

when i get this my artery on my left side of my neck seems like it flutters

Dr. PG :

This is not likely to be related to the same

JACUSTOMER-jjbqh272- :

I see my md next month and will have these questions for him, Thanks for our help Timothy M. Scott

Dr. PG :

You are most welcome :)

Dr. PG :

Glad to be able to assist

Dr. PG :

Please remember to accept the answer by pressing the GREEN accept button, do get back for any clarifications

Dr. PG and other Eye Specialists are ready to help you